# SDR AALA20020838

- Difficulty date: June 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 28 EMERGENCY OVERHEAD LIGHT INOPERATIVE.  REPLACED BATTERY PACK SYSTEM CHECKED NORMAL OPERATION.
